# SDR AALA202505139098

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 26,865 hours, 10,781 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Defective
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO LANDING FLIGHT ATTENDT REPORTED LIGHT SMOKE AND ACRID BURNING SMELL COMING FROM THE FORWARD #1 OVEN. MAINTENANCE FOUND OVEN #2 BACK SHELL COVER MISSING AND ALUMINUM FOIL STUCK TO BACK BLOWER CAUSING SMELL. **SUPPLEMENTAL REPORT FOR AALA202505119098: REPLACED OVEWN AND ACCOMPLISHED A SATISFACTORY OPERTIONAL CHECK PER AMM 25-35-19. ** (CLOSED)
